MathSciNet Relay Station
MathSciNet bibliographic data
MR1431829 14M15 (05E15 14N10)
Fomin, Sergey; Gelfand, Sergei; Postnikov, Alexander Quantum Schubert polynomials. J. Amer. Math. Soc. 10 (1997), no. 3, 565–596.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement